Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

20 year old having chest pain, headache, dizziness and nausea. Abnormal heart murmur. Pericarditis?

Hi . I am a 20 yr. old female on Birth Control and I was just in the ER for serve chest pain , headache , dizziness , and nausea . My first doctor was convinced I was experiencing Pericarditis and then after shift change the second doctor told me all I had was a heart murmur which I have never heard of before. Also one of my cardiac enzyme tests came back at 575 they said . My chest pain has gotten worse since I left the hospital and I m not quite sure if I should go back or not .
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Chest pain has many causes ?pericarditis ? cardiac murmur ,what is there is in your case disscuss with your doctor get a ECG ,X ray chest and a 2 D Echocadiography if required. What enzyme is high ? as there are many enzymes. Also disscuss about what kind of birth control pill you are taking .Hope fully this should solve your problem.All the best
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor